Advertisement

Proper holomorphic immersions into Stein manifolds with the density property

  • Franc ForstneričEmail author
Article
  • 3 Downloads

Abstract

In this paper we prove that every Stein manifold S admits a proper holomorphic immersion into any Stein manifold of dimension 2 dim S enjoying the density property or the volume density property.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Notes

Acknowledgements

F. Forstnerič is partially supported by the research program P1-0291 and the research grant J1-7256 from ARRS, Republic of Slovenia.

References

  1. [1]
    E. Andersén and L. Lempert, On the group of holomorphic automorphisms ofn, Invent. Math. 110 (1992), 371–388.MathSciNetCrossRefGoogle Scholar
  2. [2]
    R. Andrist, F. Forstnerič, T. Ritter and E. F. Wold, Proper holomorphic embeddings into Stein manifolds with the density property, J. Anal. Math. 130 (2016), 135–150.MathSciNetCrossRefGoogle Scholar
  3. [3]
    R. B. Andrist, The density property for Gizatullin surfaces with reduced degenerate fibre, J.Geom. Anal. 28 (2018), 2522–2538.MathSciNetCrossRefGoogle Scholar
  4. [4]
    R. B. Andrist, F. Kutzschebauch and A. Lind, Holomorphic automorphisms of Danielewski surfaces II: Structure of the overshear group, J. Geom. Anal. 25 (2015), 1859–1889.MathSciNetCrossRefGoogle Scholar
  5. [5]
    R. B. Andrist, F. Kutzschebauch and P.-M. Poloni, The density property for Gizatullin surfaces completed by four rational curves, Proc. Amer. Math. Soc. 145 (2017), 5097–5108.MathSciNetCrossRefGoogle Scholar
  6. [6]
    R. B. Andrist and E. F. Wold, Riemann surfaces in Stein manifolds with the density property, Ann. Inst. Fourier (Grenoble) 64 (2014), 681–697.MathSciNetCrossRefGoogle Scholar
  7. [7]
    E. Bishop, Mappings of partially analytic spaces, Amer. J.Math. 83 (1961), 209–242.MathSciNetCrossRefGoogle Scholar
  8. [8]
    B. Drinovec Drnovšek and F. Forstnerič, Strongly pseudoconvex domains as subvarieties of complex manifolds, Amer. J.Math. 132 (2010), 331–360.MathSciNetCrossRefGoogle Scholar
  9. [9]
    Y. Eliashberg and M. Gromov, Embeddings of Stein manifolds of dimension n into the affine space of dimension 3n/2 + 1, Ann. of Math. (2) 136 (1992), 123–135.MathSciNetCrossRefGoogle Scholar
  10. [10]
    O. Forster, Plongements des variétés de Stein, Comment. Math. Helv. 45 (1970), 170–184.MathSciNetCrossRefGoogle Scholar
  11. [11]
    F. Forstnerič, Interpolation by holomorphic automorphisms and embeddings inn, J. Geom. Anal. 9 (1999), 93–117.MathSciNetCrossRefGoogle Scholar
  12. [12]
    F. Forstnerič, Noncritical holomorphic functions on Stein manifolds, Acta Math. 191 (2003), 143–189.MathSciNetCrossRefGoogle Scholar
  13. [13]
    F. Forstnerič. Stein Manifolds and Holomorphic Mappings. The Homotopy Principle in Complex Analysis, Springer, Heidelberg, 2017.CrossRefGoogle Scholar
  14. [14]
    F. Forstnerič and T. Ritter. Oka properties of ball complements, Math. Z. 277 (2014), 325–338.MathSciNetCrossRefGoogle Scholar
  15. [15]
    F. Forstnerič and J.-P. Rosay. Approximation of biholomorphic mappings by automorphisms ofn, Invent. Math. 112 (1993), 323–349. Erratum: Invent. Math., 118 (1994), 573–574.MathSciNetCrossRefGoogle Scholar
  16. [16]
    S. Kaliman and F. Kutzschebauch. Criteria for the density property of complex manifolds, Invent. Math. 172 (2008), 71–87.MathSciNetCrossRefGoogle Scholar
  17. [17]
    S. Kaliman and F. Kutzschebauch, On the density and the volume density property, in Complex Analysis and Geometry, Springer, Tokyo, 2015, pp. 175–186.zbMATHGoogle Scholar
  18. [18]
    S. Kaliman and F. Kutzschebauch, On algebraic volume density property, Transform. Groups 21 (2016), 451–478.MathSciNetCrossRefGoogle Scholar
  19. [19]
    S. Kaliman and F. Kutzschebauch, Algebraic (volume) density property for affine homogeneous spaces, Math. Ann. 367 (2017), 1311–1332.MathSciNetCrossRefGoogle Scholar
  20. [20]
    F. Kutzschebauch and M. Leuenberger, The Lie algebra generated by locally nilpotent derivations on a Danielewski surface, Ann. Sc. Norm. Super. Pisa Cl. Sci. (5) 15 (2016), 183–207.MathSciNetzbMATHGoogle Scholar
  21. [21]
    F. Kutzschebauch, M. Leuenberger and A. Liendo, The algebraic density property for affine toric varieties, J. Pure Appl. Algebra 219 (2015), 3685–3700.MathSciNetCrossRefGoogle Scholar
  22. [22]
    M. Leuenberger, (Volume) density property of a family of complex manifolds including the Koras-Russell cubic threefold, Proc. Amer. Math. Soc. 144 (2016), 3887–3902.MathSciNetCrossRefGoogle Scholar
  23. [23]
    R. Narasimhan, Imbedding of holomorphically complete complex spaces. Amer. J. Math. 82 (1960), 917–934.MathSciNetCrossRefGoogle Scholar
  24. [24]
    J. Schürmann, Embeddings of Stein spaces into affine spaces of minimal dimension, Math. Ann. 307 (1997), 381–399.MathSciNetCrossRefGoogle Scholar
  25. [25]
    D. Varolin, The density property for complex manifolds and geometric structures. II, Internat. J. Math. 11 (2000), 837–847.MathSciNetCrossRefGoogle Scholar
  26. [26]
    D. Varolin, The density property for complex manifolds and geometric structures, J. Geom. Anal. 11 (2001), 135–160.MathSciNetCrossRefGoogle Scholar

Copyright information

© The Hebrew University of Jerusalem 2019

Authors and Affiliations

  1. 1.Faculty of Mathematics and PhysicsUniversity of LjubljanaLjubljanaSlovenia
  2. 2.Institute of Mathematics, Physics and MechanicsLjubljanaSlovenia

Personalised recommendations